PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 33 | 1 | 245-257
Tytuł artykułu

Variation structures: results and open problems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
33
Numer
1
Strony
245-257
Opis fizyczny
Daty
wydano
1996
Twórcy
  • Institute of the Romanian Academy, Bucharest, and, The Ohio State University, 231 West 18th Avenue, Columbus, Ohio 43210, U.S.A.
Bibliografia
  • [1] V. I. Arnold, S. M. Gusein-Zade and A. N. Varchenko, Singularities of Differentiable Mappings, Vol. 2, Birkhäuser, Boston, 1988.
  • [2] M. Demazure, Classification des germes à point critique isolé et à nombre de modules 0 ou 1 (d'après Arnold), Sém. Bourbaki $26^e$ année, 1973/74, 443, (1974).
  • [3] M. F. Atiyah, V. K. Patodi and I. M. Singer, Spectral asymmetry and Riemannian geometry. I-III, Math. Proc. Cambridge Philos. Soc. 77 (1975), 53-69; 78 (1975), 405-432; 79 (1976), 71-99.
  • [4] A. Durfee and L. Kaufman, Periodicity of branched cyclic covers, Math. Ann. 218 (1975), 157-174.
  • [5] M. G. M. van Doorn and J. H. M. Steenbrink, A supplement of the monodromy theorem, Abh. Math. Sem. Univ. Hamburg 59 (1989), 225-233.
  • [6] J. Harer, The second cohomology group of the mapping class group of an orientable surface, Invent. Math. 72 (1983), 221-239.
  • [7] W. Meyer, Die Signatur von lokalen Koeffizientensystemen und Faserbundeln, Bonner Math. Schriften 53 (1972).
  • [8] J. Milnor, On isometries of inner product spaces, Invent. Math. 8 (1969), 83-97.
  • [9] A. Némethi, Generalized local and global Sebastiani-Thom type theorems, Compositio Math. 80 (1991), 1-14.
  • [10] A. Némethi, The zeta function of singularities, J. Algebraic Geom. 2 (1993), 1-23.
  • [11] A. Némethi, The real Seifert form and the spectral pairs of isolated hypersurface singularities, Compositio Math. 98 (1995), 23-41.
  • [12] A. Némethi, The semi-ring structure and the spectral pairs of sesqui-linear forms, Algebra Colloq. 1 (1994), 85-95.
  • [13] A. Némethi, The equivariant signature of hypersurface singularities and eta-invariant, Topology, 34 (2) (1995), 243-259.
  • [14] A. Némethi, The eta-invariant of variation structures, Topology and its Applications, to appear.
  • [15] A. Némethi and J. H. M. Steenbrink, Spectral pairs, mixed Hodge modules and series of plane curve singularities, Dept. Math., Univ. of Nijmegen, Report, 1994; New York J. Math., August 16, 1995 (http://nyjm.albany.edu:8000/j/v1/Nemethi-Steenbrink.html).
  • [16] W. D. Neumann, Invariants of plane curve singularities, Monographie N° 31 de L'Enseignement Math., 1983.
  • [17] R. Schrauwen, Topological series of isolated plane curve singularities, Eiseign. Math. 36 (1990), 115-141.
  • [18] J. H. M. Steenbrink, Mixed Hodge Structures on the Vanishing Cohomology, Nordic Summer School/NAVF, Symposium in Math., Oslo, 1976,
  • [19] C. T. C. Wall, Non-additivity of the signature, Invent. Math. 7 (1969), 269-274.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv33z1p245bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.